# SDR P5CA0501340

- Difficulty date: April 17, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- Aircraft time: 113,141 hours, 21,512 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Miswired
- Location: Autopilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

A-AUTOPILOT TOC F/L 320 SELECTED ALT HOLD A/C WENT 100 FT HIGH THEN DESCENDED TO 31500.  DISENGAGED AUTOPILOT HAND FLEW A/C BACK TO F/L 320.  SELECTED AUTOPILOT-B ALT HOLD.  FOUND ALT HOLD JUMPER WIRES FROM AUTOPILOT-A PITCH COMPUTER AND NR 1 CADC PIN 64,65 SWAPPED.  SWAPPED WIRES PER WDM 22-12-13.  PERFORMED ALT HOLD SYSTEM PER MM 22-10-00.
